I'm taking 400 mg of seroquel 300mg of lithium 20 mg of lexapro plus Xanax and thyroid meds. I've been getting really bad hot flashes. Everyone else will be freezing and I will be sweating. I want to know if anyone else has expirenced this? And if so is it a serious side effect?
Does seroquel cause hot flashes?
- 22 Jan 2012 by Mrsmiddleton
- 23 Jan 2012
- lexapro, seroquel, xanax, thyroid disease, hyperhidrosis, hot flashes, lithium, thyroid
Added 22 Jan 2012:
Also while on Seroquel I have developed thyroid issues, I had a seizure, and now cholesterol problems. If anyone has had these problems on seroquel as well please comment. I am starting to get worried that seroquel cause more problems than it helps. Thank you!
I would suspect the sweating is a side effect to the seroquel or the lexapro. The thyroid problems can be a problem resulting from the seroquel or more likely the lithium. The sweating is listed as a serious side effect of the seroquel though don't know that the doctor would consider it. I suspect the thyroid issues are more than likely associated with the lithium.
I also had pretty serious hot flashes from either Subox. or Seroquel, but I also take 2 thyroid meds. I figured it was the continuing menopausal effects, but could be meds. I'm only on 100 mgs of Seroquel, but am always hot when others are cold. Not really sure which med is causing this, but Laurie is right about the Lithium affecting thyroid, probably more than the Seroquel. OR, your thyroid levels could be either too high or too low. Make sure to have a FULL panel, which is often not done with thyroid. I started exercising nearly every day and it helps tremendously, both physically with the dysregulation of the body temp, but also mentally. I'm much calmer, more reasonable, fewer anger problems. I pushed past the 2 month mark with a trainer twice a week & I finally see how the endorphins can be triggered and make a huge difference! Good luck! Jillian
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 34 years old, have been on lithium since the age of 13, currently experiencing a lot of thyroid
Posted 9 Sep 2011 • 1 answer
Posted 1 Mar 2013 • 1 answer
Posted 11 May 2015 • 1 answer
Posted 2 Jun 2016 • 0 answers
Posted 28 Sep 2016 • 0 answers